Pfizer is recalling one lot of Children’s Advil Suspension Bubble Gum flavor after the dosage cup in the packaging was mismarked.
The cup is marked in teaspoons, but the instructions on the label are marked in milliliters, USA Today reported.
The recall is only affecting the 4 fluid ounce bottle of Children’s Advil Suspension Bubble Gum Flavored with lot number R51129 and GTIN number 3-0573-0207-30-0.
It has an expiration date of 11/20.
By using the enclosed cup with the printed instructions and accidental overdose could happen, USA Today reported.
Common symptoms of an ibuprofen overdose are nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
You can return the recalled product to the store from which it was purchased.
Pfizer Consumer Healthcare can answer caregiver questions about the recall by calling 800-882-3845, USA Today reported.
Support real journalism. Support local journalism. Subscribe to The Atlanta Journal-Constitution today. See offers.
Your subscription to the Atlanta Journal-Constitution funds in-depth reporting and investigations that keep you informed. Thank you for supporting real journalism.